Anabolics
Search More Than 6,000,000 Posts
Results 1 to 8 of 8
  1. #1
    anastasio is offline Junior Member
    Join Date
    Jun 2002
    Posts
    144

    Unhappy t3 is making me sick, help

    im taking cytomel , for the first time, i took it for 2-3 days 1 pill per day, 25mcg and i am experiencing some sideeffects like headache (POUNDING!) , fever,weak muscles ,anginous pain and trembling, i feel like shit, i got no energy i can barely get out of bed, i couldnt even workout today. fuck what should i do, i dont wanna stop this shit...im taking cytomel so i can lose all my body fat and im doing a fairly good diet, im not deiting down but im leaning down. then after im done this im gonna blow up on a hardcore juice stack-ish. i really feel like shit man...help

  2. #2
    anastasio is offline Junior Member
    Join Date
    Jun 2002
    Posts
    144
    bump , im dieing here guys help man, fuck i got the worst headache i ever had in my life and i had it all day long 20 hours now

  3. #3
    Big_Dippin's Avatar
    Big_Dippin is offline Associate Member
    Join Date
    Jan 2002
    Location
    In A Gym Near You
    Posts
    242
    I'm no expert so take this for what its worth. Cut back on the dosage and then up it slowly up it. Somebody with some experience please help!

  4. #4
    samoth's Avatar
    samoth is offline Member
    Join Date
    Sep 2001
    Location
    Kadath
    Posts
    678
    I have never experienced any of those sides, but I would suggest ceasing the T3 if it is making you feel that bad. 25mcg isnt a very large amount either... I agree with the cutting back and then upping slowly as your body allows.

  5. #5
    Rickson's Avatar
    Rickson is offline AR-Hall of Famer
    Join Date
    Jul 2002
    Posts
    5,165
    Sounds more like the sus flu. Are you taking any AAS with the T-3?

  6. #6
    anastasio is offline Junior Member
    Join Date
    Jun 2002
    Posts
    144
    i dont know what aas is and a not so common side effect with t3 is flu like symtons, i took a few tylenol 3 and it took 50% of pain away, ,,i can handle it now. as long as i got my t3 to go with my cytomel .

  7. #7
    the original jason is offline AR-Hall of Famer / Retired
    Join Date
    Jan 1999
    Location
    up an ass
    Posts
    15,715
    as long as i got my t3 to go with my cytomel .

    that is the same thing, I have never heard of nor had those side effects from t3 sometimes I got a few palpitations but no flu or fever easy way to find out is to stop wait a few days then try again you will know what it was

    peace

  8. #8
    hitmeoff's Avatar
    hitmeoff is offline Associate Member
    Join Date
    Mar 2002
    Posts
    399
    AAS is anabolic androgenic steroids , which you SHOULD be on if your on T3.

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •